# SDR YYFA20140605001

- Difficulty date: June 5, 2014
- Submitted: June 7, 2014
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 43,229 hours, 35,493 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S PA SWITCHED FROM AUDIO PANEL DOES NOT PRODUCE A GREAT ENOUGH VOLUME DURING FLIGHT TO BE HEARD IN CABIN.
